# SDR FDEA200812035062

- Difficulty date: December 3, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 38,272 hours, 26,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545837
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1183 - 1148 OB AND STR 26L HAS SURFACE CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-30-1 FIG 1 AND 2 AND 53-30-2 FIG 2.  REPAIRED SKIN IAW EA NR 7-5330-126867 FUSELAGE SKIN AD 98-11-03 R1, STA 1152 STA 1175 STR 26L 65-54583 LAP JOINT UPPER AND LOWER SKINS CORROSION REPAIR.
